# SDR ASOA201703113018

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 28,444 hours, 22,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53200001001XJT
- Condition: Corroded
- Location: Frame 20
- Part time: 28,444 hours, 22,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE FRAME 20, FLOORBEAM CORRODED. THE FLOORBEAM WAS REPLACED IAW SRM 51-40-02.
